In this note we prove a localized form of Alexandrov--Fenchel inequality for convex bodies, i.e. we prove a class of isoperimetric inequalities in a ball involving Federer curvature measures.

On a relative Alexandrov-Fenchel inequalitiy for convex bodies in Euclidean spaces / F. Ferrari; B. Franchi; G. Lu. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - STAMPA. - 18:(2006), pp. 907-921. [10.1515/FORUM.2006.045]

On a relative Alexandrov-Fenchel inequalitiy for convex bodies in Euclidean spaces

FERRARI, FAUSTO;FRANCHI, BRUNO;
2006

Abstract

In this note we prove a localized form of Alexandrov--Fenchel inequality for convex bodies, i.e. we prove a class of isoperimetric inequalities in a ball involving Federer curvature measures.
2006
On a relative Alexandrov-Fenchel inequalitiy for convex bodies in Euclidean spaces / F. Ferrari; B. Franchi; G. Lu. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - STAMPA. - 18:(2006), pp. 907-921. [10.1515/FORUM.2006.045]
F. Ferrari; B. Franchi; G. Lu
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/29550
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 4
social impact